MathSciNet Relay Station
MathSciNet bibliographic data
MR1792373 53C44 (35K55)
Tsai, Dong-Ho Blowup and convergence of expanding immersed convex plane curves. Comm. Anal. Geom. 8 (2000), no. 4, 761–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement